# SDR UALA2009011300147

- Difficulty date: January 13, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 25,298 hours, 11,003 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516109
- Part serial: 7221
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INTERIOR INSP, FOUND L1 DOOR SLIDE TO BE OUT OF LIMITS.  REMOVED 1L SLIDE AND PINED PLACED IN SHOP. PUT ATTACHING HARDWARE BACK INTO ATTACHING HOLES IN ORDER NOT TO LOOSE THE BOLTS. GIRT BAR IS STILL ATTACHED TO SLIDE. INSTALLED LAST BOLT INTO THE SLIDE ASSY. REMOVED LOCKPIN AND PUT IT INTO STOWAGE POCKET. INSPECTED GRIT BAR OPERATION AND DOOR ARMED DISARMED OPERATION. PEFORMED CIDS EMERGENCY TEST AND DOOR IS GOOD.
